# SDR UIEA2022041400305

- Difficulty date: April 13, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36134
- Aircraft time: 52,075 hours, 9,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 101478101482
- Condition: Failed Insp
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PERFORM EMERGENCY LIGHT PACK CAPACITY TEST FOUND M5168, M5169  ; M5170 BATTERY FAIL( 1. IAW AMM 33-51-04-902-001-001 REV 103 REPLACED EMERGENCY LIGHT BATTERY ASSY AT M5168, M5169 & M5170. 2. IAW AMM 33-51-04-902-001-001 REV 103 PERFORMED EMERGENCY LIGHT BATTERY ASSY INSTALLATION TEST AND THE RESULT WAS SATISFACTORY
